# SDR CA020514003

- Difficulty date: May 10, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 3,696 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Part number: 961215
- Condition: Worn
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEEDLE POSTION 3 WAS FOUND TO BE WORN TO 3/32 AN INCH.
